# SDR SIMA201811063003

- Difficulty date: November 3, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 35,575 hours, 31,198 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF ROLL CAUTION MSG'S IC 1 WOW INOP, SPOILER FAIL, SPS ADVANCED, LG AIR/GND FAIL CAUTION AND FLT IDLE 1 STOP FAIL ADVISORY ON EICAS. PERFORMED HIGH SPEED ABORT @ APROX 110 KTS "TRANSFERRED TO NRWC 680-MIA-03210"-C/A REMOVED AND REPLACED LGEU  IAW AMM 32-32-01 AND WOW AIR/GRD HARNESS IAW AMM 32-00-03-800-801A. PERFORMED OPS CHECK IAW AMM 32-32-01. OPS CHECK OK.
